The functional equation of some dirichlet series. ii

Research output: Contribution to journalArticle

Abstract

We derive the functional equation of a class of Dirichlet series. A particular case of our result was first given by Rademacher.

Original languageEnglish (US)
Pages (from-to)24-26
Number of pages3
JournalProceedings of the American Mathematical Society
Volume31
Issue number1
DOIs
Publication statusPublished - Jan 1972

    Fingerprint

Keywords

  • Dirichlet series
  • Epstein zeta-function
  • Functional equation
  • Hurwitz zeta-function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this